Letter to the editors
Izvestiya. Mathematics, Tome 84 (2020) no. 6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IM2_2020_84_6_a6,
author = {V. V. Gorbatsevich},
title = {Letter to the editors},
journal = {Izvestiya. Mathematics},
pages = {1250},
year = {2020},
volume = {84},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2020_84_6_a6/}
}
V. V. Gorbatsevich. Letter to the editors. Izvestiya. Mathematics, Tome 84 (2020) no. 6. http://geodesic.mathdoc.fr/item/IM2_2020_84_6_a6/
[1] V. V. Gorbatsevich, “Dual and almost-dual homogeneous spaces”, Izv. Math., 83:1 (2019), 20–48 | DOI | DOI | MR | Zbl
[2] V. V. Gorbatsevich, Corrections and additions to my article “Dual and almost-dual homogeneous spaces”, 2020, arXiv: 2007.14303